# SDR DALA2025031001799

- Difficulty date: March 7, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N341NB
- Make and model: Airbus A319-114
- Aircraft serial: 1738
- Aircraft time: 60,292 hours, 31,691 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3141 DISC: CORROSION FLOOR BEAM -Y1292 LOCATED BETWEEN FR12 TO FR24 FWD GALLEY AREA (SSI 531189). C/A: REPLACED FLOR BEAM -Y1292, LOC BTW FR 12 TO FR 24 FWD GALLEY AREA AS PER A319 SRM 51-42-11, AND A319 SRM 51-72-11 DWG: D53112812 AND DWG D53135202. (LP: 0844579)
